MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 S-ROM*HEAD FEMORAL COCR 32+6; S-ROM FEMORAL HEADS (11/13) : HIP METAL FEMORAL HEADS

DEPUY ORTHOPAEDICS, INC. 1818910 S-ROM*HEAD FEMORAL COCR 32+6; S-ROM FEMORAL HEADS (11/13) : HIP METAL FEMORAL HEADS
Catalog Number 522033
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330)
Date of Event 04/12/2011
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Litigation papers allege since surgical implantation, patient has suffered symptoms including, but not limited to pain, soreness and difficulty walking.Doi: (b)(6) 2009 - dor: no revision reported at this time.(right side) pfs was received from legal, medical records were received from legal, and part/lot information was identified.Although litigation reported this as metal on metal, product information indicates the patient had poly on metal.As the litigation has already been reported, and there is no reported serious injury or malfunction (patient has not been revised), the reporting requirements have been met.Even though part/lot information was provided it is unclear what products are at issue as the patient has not been revised therefore the product page will be left as unknown until further information is received.Records are available for further review.Ppf and implant sticker sheet received.There is no new allegation to be reported.Doi: (b)(6) 2009 ; dor: not reported; right hip; pinnacle.
 
Additional Manufacturer Narrative
Product complaint: (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Common Device Name
S-ROM FEMORAL HEADS (11/13) : HIP METAL FEMORAL HEADS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7498257
Report Number1818910-2018-59179
Device Sequence Number19274728
Product Code JDI
UDI-Device Identifier10603295170839
UDI-Public10603295170839
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/21/2013
Device Catalogue Number522033
Device Lot Number2586689
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/12/2018
Supplement Date Received by Manufacturer08/28/2018
Initial Report FDA Received Date05/09/2018
Supplement Report FDA Received Date09/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age42 YR
Patient Weight98